EconPapers    
Economics at your fingertips  
 

Existence and computation of Berge equilibrium and of two refinements

Pierre Courtois, Rabia Nessah () and Tarik Tazdaït

Journal of Mathematical Economics, 2017, vol. 72, issue C, 7-15

Abstract: This paper presents existence conditions as well as computation methods for Berge equilibrium and two refinements: Berge–Vaisman equilibrium and Berge–Nash equilibrium. Each equilibrium concept is interpreted and illustrated on the basis of relevant examples and general existence conditions satisfying weak continuity and quasi-concavity conditions are provided.

Keywords: Berge equilibrium; Individual rationality; Diagonal transfer quasi-concavity; Diagonal transfer continuity (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406817300691
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Existence and computation of Berge equilibrium and of two refinements (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:72:y:2017:i:c:p:7-15

DOI: 10.1016/j.jmateco.2017.04.004

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-11-26
Handle: RePEc:eee:mateco:v:72:y:2017:i:c:p:7-15